E-Prints Complutense

Representation Theorems for Some Operator Ideals

Impacto

Descargas

Último año

Cobos, Fernando y Resina, Ivam (1989) Representation Theorems for Some Operator Ideals. Journal of the London Mathematical Society. Second Series, 39 (2). pp. 324-334. ISSN 0024-6107

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

493kB

URL Oficial: http://jlms.oxfordjournals.org/content/s2-39/2/324.full.pdf+html


URLTipo de URL
http://www.oup.com/Editorial


Resumen

We establish representation theorems in terms of finite rank operators for some operator ideals defined by approximation numbers. We also study the stability under tensor product of these ideals.


Tipo de documento:Artículo
Palabras clave:Lorentz-Zygmund ideal; finite quasi-norm; approximation numbers; finite rank operators; tensor norms; tensor stability
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15387
Depositado:28 May 2012 08:58
Última Modificación:06 Feb 2014 10:23

Descargas en el último año

Sólo personal del repositorio: página de control del artículo